MathSciNet Relay Station
MathSciNet bibliographic data
MR1660910 60J65 (60K40 82D30)
Wüthrich, Mario V. Scaling identity for crossing Brownian motion in a Poissonian potential. Probab. Theory Related Fields 112 (1998), no. 3, 299–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement